Подписаться
Andrzej Dudek
Andrzej Dudek
Подтвержден адрес электронной почты в домене wmich.edu - Главная страница
Название
Процитировано
Процитировано
Год
On the complexity of vertex-coloring edge-weightings
A Dudek, D Wajc
Discrete Mathematics and Theoretical Computer Science 13 (3), 45--50, 2011
642011
Loose Hamilton cycles in random uniform hypergraphs
A Dudek, A Frieze
arXiv preprint arXiv:1006.1909, 2010
562010
An alternative proof of the linearity of the size-Ramsey number of paths
A Dudek, P Prałat
Combinatorics, Probability and Computing 24 (3), 551-555, 2015
502015
Tight Hamilton cycles in random uniform hypergraphs
A Dudek, A Frieze
Random Structures & Algorithms 42 (3), 374-385, 2013
472013
On some multicolor Ramsey properties of random graphs
A Dudek, P Prałat
SIAM Journal on Discrete Mathematics 31 (3), 2079-2092, 2017
452017
Ramsey Theory: Yesterday, today, and tomorrow
A Soifer, JH Spencer, S Radziszowski, A Dudek, V Rödl, A Gyárfás, ...
Birkhäuser, 2011
382011
On the Folkman number f (2, 3, 4)
A Dudek, V Rödl
Experimental Mathematics 17 (1), 63-67, 2008
362008
Rainbow connection of random regular graphs
A Dudek, AM Frieze, CE Tsourakakis
SIAM Journal on Discrete Mathematics 29 (4), 2255-2266, 2015
322015
Powers of Hamiltonian cycles in randomly augmented graphs
A Dudek, C Reiher, A Ruciński, M Schacht
Random Structures & Algorithms 56 (1), 122-141, 2020
272020
Embedding the Erdős–Rényi hypergraph into the random regular hypergraph and Hamiltonicity
A Dudek, A Frieze, A Ruciński, M Šileikis
Journal of Combinatorial Theory, Series B 122, 719-740, 2017
272017
Optimal divisibility conditions for loose Hamilton cycles in random hypergraphs
A Dudek, A Frieze, PS Loh, S Speiss
the electronic journal of combinatorics, P44-P44, 2012
272012
Rainbow Hamilton cycles in uniform hypergraphs
A Dudek, A Frieze, A Ruciński
the electronic journal of combinatorics, P46-P46, 2012
242012
On K s-free subgraphs in K s+ k-free graphs and vertex Folkman numbers
A Dudek, V Rödl
Combinatorica 31 (1), 39-53, 2011
242011
Approximate counting of regular hypergraphs
A Dudek, A Frieze, A Ruciński, M Šileikis
Information Processing Letters 113 (19-21), 785-788, 2013
232013
Cops and robbers on geometric graphs
A Beveridge, A Dudek, A Frieze, T Müller
Combinatorics, Probability and Computing 21 (6), 816-834, 2012
232012
On generalized Ramsey numbers of Erdős and Rogers
A Dudek, T Retter, V Rödl
Journal of Combinatorial Theory, Series B 109, 213-227, 2014
182014
Cops and Robbers playing on edges
A Dudek, P Gordinowicz, P Prałat
Journal of Combinatorics 5 (1), 131-153, 2014
172014
Adding random edges to create the square of a Hamilton cycle
P Bennett, A Dudek, A Frieze
arXiv preprint arXiv:1710.02716, 2017
162017
An almost quadratic bound on vertex Folkman numbers
A Dudek, V Rödl
Journal of Combinatorial Theory, Series B 100 (2), 132-140, 2010
152010
Extensions of results on rainbow Hamilton cycles in uniform hypergraphs
A Dudek, M Ferrara
Graphs and Combinatorics 31 (3), 577-583, 2015
142015
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20